# SDR PCAA0112174

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 27,656 hours, 31,145 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88357
- Part serial: DCL244
- Condition: Worn
- Location: Nlg
- Part time: 26,188 hours, 29,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE LANDING GEAR FOR WEAR IN THE TRAILING ARM LINK ASSEMBLY THE TRAILING ARM ASSEMBLY, LINK, UPPER AND LOWER PINS WERE REPLACED DUE TO WEAR.  AIRCRAFT RETURNED TO SERVICE.
